Fathers odd side effects?
- 2 May 2013 by Wabafet92
- 2 May 2013
- side effect, oppositional defiant disorder
My father is taking a mix of -Zypine 10mg 2 at night
- Avaparo 300mg 1 daily
- Lithicarb 250mg- 2 daily
He has become senile and some what demented. When he speaks a least 70% of the time he is incomprehensible and stuttering, he has gained so much weight he is about 105kg and is 49 years old he also sleep walks and does strange things at night time. He is constantly confused and forgets thing all the time. The last few nights he has been smoking weed for his anxiety and has become like a child. He can barley stand straight, barley talk and he just peed in my room on the floor. HELP US PLEASE. He has bi polar also. WHAT IS GOING ON.
He definitely needs a medical evaluation. Also his pills need to be evaluated.
I agree. This is NOT a home fix. He needs to be seen by a Dr and quickly! Something is not right. It could be med related but it might be organic. Either way, he needs help from a doctor.
Please go to your Dr today if not , please go to local ER
With Father being bi polar and these Meds, this could be serious
Would like to know if you have taken him to doctor or ER. If he resists or you can't get him to move, call for an ambulance.
He very well may not be taking his pills correctly. Be sure someone responsible is giving him his meds. Don't leave him alone. He is in a state of mind where he cannot make good decisions. He is in mental pain as well as whatever is causing this. Take care of your father. You are doing what is right. Thank you for caring about him. Karen
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Sep 2010 • 2 answers
Posted 30 Jan 2012 • 1 answer
Posted 1 Mar 2012 • 2 answers
Posted 18 Jul 2013 • 1 answer
Posted 22 Mar 2014 • 4 answers